# SDR AALA202110044070

- Difficulty date: October 3, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 19,135 hours, 8,594 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT AFT CABIN DOOR EMERGENCY  CYLINDER  PRESSURE LOW. AMBIENT TEMPERATURE. 79 DEGREES FAHRENHEIT PRESSURE OF 1000 PSI. SERVICED CYLINDER ON L2 EMERGENCY EQUIPMENT PER AMM 52-10-00.
